Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is it normal to have withdrawal bleeding while on pills ?

after taking primolut n 3 times a day for 10 days no withdrawal bleeding hi i am 31 and i had abnormal bleeding for 14 days. my docter gave primolut n 3 times a day for 10 days and said the day after i must start with yaz and stop taking triphasil. it is 10 days now and still no withdrawal bleeding. what is wrong?
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query.
Withdrawal bleeding should be there within 3-4 days.
But as there is no withdrawal bleeding,it should be evaluated.
consult your gynaec and seek his advice.
Go for examination and ultra sound to rule out some problem in the genital tract.
Ok and bye.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor